Too much

I have coped reasonably well with the pain and fatigue Fibro has thrown at me. But lately the pain in my feet has pushed me to my absolute limit. I've found some relief by putting a cushion under my calves so that my heels don't touch the bed. This has helped a little but only in bed, I can't do this during the day. I've had pain in my feet since taking Pregabalin a few years ago. At first I lost sensation in my feet & legs, but then they swelled up horribly and were very painful. When I stopped the Pregabalin the feeling in my feet and legs eventually came back, along with horrible pain and it's awful. I hope I can get some feedback from someone in this community. I'm thinking of trying reflexology, has anyone found this to be helpful?

Gentle healing hugs

Susie x

10 Replies

oldestnewest
  • Hi there I trained as a reflexologist a few years back I wouldnt reccommend it as I think it may be too painfull for you have you tried a foot spa maybe that would give you some relief or a foot and leg massage I hope this is helpful x

  • Thank you for your help Sparkle. You are quite right, what was I thinking :) I was imagining a gentle massage of some kind, but I remember going to a spa for a body massage and shot off the table when she touched one of my tender spots, of which I have many! I had explained that I needed a gentle massage but it wasn't! I have a foot spa but the bobbles on the bottom hurt my feet. I need something to tell my silly body that the sensation I'm feeling isn't so painful.

    Gentle hugs

    Susie

    X

  • hi susie2shoes , ive been experiencing strange pains in 1 foot and my feet have started to swell and walking is becoming unbearable .im on the same medication . ive recently tried self massage with almond oil base oil and lavender , it was bearable but didnt really make it feel any better but someone recommended black pepper oil mixed in a base oil for massage , so when i feel well enough to go out im going to give it a go , hope you find some relief x

  • Thank you for the tip Foozy I shall give it a go. I wonder if you have to make it or if you can buy it. I hope you can get some relief with it as well.

    My GP believes my foot problem was nothing to do with my medication and it was coincidental. I'm very wary of taking any medication these day, but I'm going to give the black pepper oil massage a try.

    Gentle hugs

    Susie

    X

  • I think you buy the black pepper oil and a seperate base oil , i like almond oil as the base , then i mix a few drops of essential oil in with base and massage away . Like you im wary of anymore medication as i take 20 tablets a day already plus inhalers , i havent even mentioned the foot pain to my gp as hes not the most approachable and he usually has a prescription pad in his hand as soon as i enter the room , might try it next i see him just to get his response x

  • He's sounds like a darling floozy, I get sore and painful feet too, I steep them in hot water or a foot bath and then massage them with cream for ages, seems to work if I do it every night, noticed if I don't my skin on the bottom of my feet crack and parts of them go hard (it never happened before the last few weeks, gentle Hugs Claire xxx

  • Hi, my feet too have become unbearable, pain and numbness, especially in bed, can't even bear the duvet on them, so I have them sticking out of the cover!! I had this before pregablin, so could be a coincidence that it started with the meds. In the house I can' wear anything on my feet that touch my toes, even socks! I find that it is worse after wearing a full shoe or slipper, so sandals for me, even in the winter!!! You could look at your footwear and make sure there is plenty of room in a full shoe. Feeling your pain. X

  • Thanks Clarebm and Bbfreak for your help. I shall try any and all things if it's safe to do. I wear very sensible shoes so I don't think it's that. I'm worse when my heels touch the floor or bed.

    I'm going to get in touch with my GP and ask for some mire specialised help. The last time I saw one of the doctors at my practice he suggested spinal injections again. He said my foot pain was caused by my dodgy back. I can tell you now, I'm never having spinal injections again, they are painful and they didn't help at all and left me with 7 black marks at the bottom my spine!

    I really believe that the medical profession do not believe Fibromyalgia is a real illness and it's all in our minds. Well if it is, I need my mind healing.... Rant over, sorry x

    Gentle hugs to all

    X

  • Hi Susie don't apologise to us we all know unfortunately, and I'm sure it's hard for anyone apart from us to understand what we go through, as kind as our families are to us,

    i bet these sore feet are to do with fibromyalgia, my feet seem to swell up and sometimes seem swollen and the soles are red, but there's something there that has to be connected with fibro,

    I know some people say it's connected with meds, but my doc is still waiting on a report from the rheumatologist in the Hosp., (the rheumy., told me I'd fibro), so I'm already on tramadol and naproxen, from a virus I got last year that went into my joints and made them all swell up, so I don't think the meds could make my feel like that.

    About the fibro, it's the 'fibro fog' that's really upsetting me at times now, my family are used to me forgetting things all the time (getting worse every day) and mixing things up, but now I'm making big mistakes weekly with money and I hate to think what the future holds, anyway,

    Good night xx

  • Thanks Clare for your kind supportive words. I do feel as if I'm pushing a boulder up a hill with a feather at times! Rest day for me today as I pushes myself too hard yesterday, doing so with far to much co-codomol. Hope your can break through your fog as it can be alarming. Someone asked me about helping with their web page last week and I found all the HTML and stuff impossible. I used to be so good at it :(. Still I have my sewing and crafts and I can do them at my speed. Going to ask my GP for some Butrans patches to get me through this bad patch.

    Hope you have a good week ahead

    Gentle hugs

    Susie

You may also like...